# SDR 2001UALA02264

- Difficulty date: November 9, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 23,878 hours, 5,457 cycles
- Engine: Pwa PW4077
- Engine time: 23,878 hours, 5,457 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141W851817
- Condition: Gouged
- Location: Fuselage
- Part time: 23,878 hours, 5,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF 246 FLOORBEAM WEB AT RBL 7.88 HAS DEEP GOUGE IN EXCESS OF 50 PERCENT WEB THICKNESS.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR ACCOMPLISHED PER 777 SRM 53-10-51-201.
